# SDR AALA20030464

- Difficulty date: April 17, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLASHLIGHT AT L2 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT FLASHLIGHT AT L2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
